| Catalog Number |
805708 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
| Date of Event |
02/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product received without claim form.Information was requested and it was noted that the part number and lot number did not match the product that was returned for evaluation.Follow-up request for information was submitted.
Event or Problem Description
As per complaint (b)(4), after a clinical procedure a dental implant had a failure to osseointegrate and was explanted.